MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION EXTRACTOR PRO RX; CATHETER, BILIARY, DIAGNOSTIC

BOSTON SCIENTIFIC CORPORATION EXTRACTOR PRO RX; CATHETER, BILIARY, DIAGNOSTIC
Model Number M00547000
Medical Device Problem Codes Detachment of Device or Device Component (2907); Material Twisted/Bent (2981)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 05/28/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Block h6: imdrf device code a0501 captures the reportable event of balloon tip detachment.Imdrf device code a040609 captures the reportable event of balloon tip bent.
 
Event or Problem Description
It was reported to boston scientific corporation that an extractor pro rx retrieval balloons was attempted to be used in the duodenum during an endoscopic retrograde cholangiopancreatography (ercp) procedure for stone removal in common bile duct performed on (b)(6) 2026.During the procedure, after the duct was swept and debris was removed.Upon withdrawal of the balloon catheter, the distal tip of the catheter detached and was left in the duodenum.The balloon itself remained intact and did not separate into the patient.The physician was not using a guidewire during the procedure, and it appears the catheter tip bent and subsequently broke.The procedure was completed with same device.There were no patient complications reported as a result of this event.The patients condition at the conclusion of the procedure was reported to be fully recovered.

Brand Name
EXTRACTOR PRO RX
Common Device Name
CATHETER, BILIARY, DIAGNOSTIC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORK LIMITED
cork business technology park
model farm road
cork T12 Y K88
EI   T12 YK88
Manufacturer Contact
christina lam
300 boston scientific way
marlborough, MA 01752
9145716918
MDR Report Key25553583
Report Number3005099803-2026-02525
Device Sequence Number10762926
Product Code FGE
UDI-Device Identifier08714729790266
UDI-Public(01)08714729790266(17)280322(10)38904752
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
PMA/510(K) Number
K102082
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM00547000
Device Catalogue NumberM00547000
Device Lot Number0038904752
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/28/2026
Supplement Date Received by Manufacturer06/19/2026
Initial Report FDA Received Date06/18/2026
Supplement Report FDA Received Date07/14/2026
Date Device Manufactured03/23/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown